MAUDE Adverse Event Report: ST. JUDE MEDICAL VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION

ST. JUDE MEDICAL VIEWMATE¿ Z CATHETER INTERFACE MODULE; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Codes Communication or Transmission Problem (2896); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation procedure, the catheter interface module (cim) would not recognize the ice catheter and the procedure was cancelled as a result.The catheter was initially replaced, but the issue remained.A rattling sound was noted to be coming from within the cim.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One viewmate¿ z catheter interface module was received into the lab for analysis without original packaging available for inspection.Visual inspection found all labeling and input/output connectors to be free of physical damage.The viewmate cim made a rattling noise when rotated.When the cim was opened, one of the internal coils are loose from the circuit board mounting provisions.Based on the information provided to abbott and the investigation performed, the reported event of no communication was confirmed.The root cause was isolated to one broken strain relief (plastic zip tie) on the choke coils.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
VIEWMATE¿ Z CATHETER INTERFACE MODULE
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13192769
Report Number2184149-2022-00002
Device Sequence Number5983800
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public05415067013743
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number5967765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite